# SDR AUS20031160

- Difficulty date: October 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER CRACKED AT RIVET HOLE LOCATED FORWARD OF FRAME 328.  CRACK LENGTH APPROXIMATELY 0.0254MM (0.1IN). FOUND DURING EDDY CURRENT INSPECTION.
